Research Repository

Delay-dependent guaranteed cost control for a non-linear stochastic system with distributed delays

Qiu, J and He, Huiling and Shi, Peng (2009) Delay-dependent guaranteed cost control for a non-linear stochastic system with distributed delays. Proceedings of the Institution of Mechanical Engineers, Part I: Journal of Systems and Control Engineering, 223 (6). pp. 763-772. ISSN 0959-6518

Full text for this resource is not available from the Research Repository.

Abstract

In this paper, the problem of guaranteed cost control for stochastic systems is considered. The system is non-linear, and the delays are distributed. Based on Lyapunov stability theory combined with the linear matrix inequality (LMI) technique, delay-dependent stability and stabilization conditions are proposed. Furthermore, sufficient conditions for the existence of guaranteed cost controllers are derived. Finally, a numerical example is used to illustrate the effectiveness and feasibility of the approaches proposed in this paper

Item Type: Article
Uncontrolled Keywords: ResPubID17711, delay-dependent, distributed delay, guaranteed cost control, non-linear stochastic
Subjects: FOR Classification > 0913 Mechanical Engineering
SEO Classification > 970109 Expanding Knowledge in Engineering
Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Depositing User: VUIR
Date Deposited: 07 Jun 2011 05:56
Last Modified: 21 Jul 2014 07:23
URI: http://vuir.vu.edu.au/id/eprint/4540
ePrint Statistics: View download statistics for this item
Citations in Scopus: 5 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar